# SDR AALA201810099018

- Difficulty date: October 8, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 53,747 hours, 31,224 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Faulty
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SLIDE CAUTION INDICATION STRAP MISSING HOOK AND LOOP AT 1R DOOR. MAINTENANCE REINSTALLED 1R DOOR SLIDE STRAP HOOK AND LOOP AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
